Neurologic manifestations of podophyllin toxicity

Christopher M. Filley, Neill R. Graff-Radford, Joseph R. Lacy, Mark A. Heitner, Michael P. Earnest

Research output: Contribution to journalArticle

46 Scopus citations

Abstract

A young woman presented with podophyllin intoxication following topical application of podophyllin resin to genital condylomata acuminata. The disorder was marked by hallucinatory psychosis, bone marrow depression, and mild hepatic dysfunction. The psychosis and systemic disturbances resolved within 3 weeks, but were followed by autonomic and sensorimotor peripheral neuropathy. This case illustrates the transient central neurotoxicity and persistent peripheral neurotoxicity of podophyllin.

Original languageEnglish (US)
Pages (from-to)308-311
Number of pages4
JournalNeurology
Volume32
Issue number3
StatePublished - Mar 1982

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Neurologic manifestations of podophyllin toxicity'. Together they form a unique fingerprint.

  • Cite this

    Filley, C. M., Graff-Radford, N. R., Lacy, J. R., Heitner, M. A., & Earnest, M. P. (1982). Neurologic manifestations of podophyllin toxicity. Neurology, 32(3), 308-311.